# SDR DALA1142170928

- Difficulty date: June 29, 2011
- Submitted: July 1, 2011
- Operation: Air carrier
- Aircraft: N928DL
- Make and model: Doug MD-88
- Aircraft serial: 49715
- Aircraft time: 60,937 hours, 46,391 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Fitting
- Part number: 49176501N
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PSV IN MSP FOUND LONGERON FITTING AT STA 1334 L29L CORRODED.  FITTING REPLACED PER SRM 53-01.
